# SDR DHL200080442C

- Difficulty date: April 2, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR CRACKED .5 INCH.  STOP DRILLED PER SRM 53-2-3.  FABRICATED DOUBLER PER SRM 53-2-3.  INSTALLED DOUBLER PER SRM 53-2-3.
